A Nonlocal Problem for Fourth Order Hyperbolic Equations with Multiple Characteristics
MetadataShow full metadata
In this paper, we study fourth order differential equations with multiple characteristics and dominated low terms. We prove the existence and uniqueness of a Riemann function for this equation, and then provide an integral representation of the general solution of the Goursat problem. We also provide sufficient conditions for the solvability of a nonlocal problem.
CitationMidodashvili, B. (2002). A nonlocal problem for fourth order hyperbolic equations with multiple characteristics. Electronic Journal of Differential Equations, 2002(85), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.